Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Throbbing at back of head while resting head back. Taking cholesterol pill, baby aspirin. Cause?

Lately, whenever I lay my head back in a recliner, or against the car head rest, or lay on my back in bed, I get an uncomfortable throbbing in the back of my head where it meets the neck . It s not a painful headache , just a uncomfortable throbbing that lasts for a while. This has been going on for 6 months. I m a 57 year old male in good health. I take a cholesterol pill and a baby aspirin every day, but other than that the only thing I ve been bothered with is sinus problems during flue season. I d hate to think I will never be able to nap in my recliner ever again. lol. What might cause this sudden change?
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response

Thanks for the query,

I do understand your concern

I have noted your medical problem

Let me assure you that your problem is not that serious to worry

I feel that an examination by a local physician will unfold he diagnosis. A local infection etc may cause such pain. A local muscle spasm can also be painful to touch. Hence I urge you to get examined by a local physician soon and resolve this issue

Hope this helps
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor